Related Questions

I've been having frequent palpitations / fluttering in my heart since starting 250mg Acetezolomide for IIH. I'm also stressed in life. Stop the meds?

Need more info. When taking medication prescribed by a physician, a "rule of thumb" is to take the medication as directed & do not alter the dose or manner of administration without discussing things with the physician who prescribed it. Not wise in this case to stop any medication without expert advice from treating physician. Read more...

Had virtually every diagnostic test- all negative. Still have constant palpitations, spasms in heart, cough, heart fluttering, chest pain. What is it?

Difficult to answer . These significant symptoms require a person to person evaluation, examination by a doctor, and a variety of testing. A Cardiologist is who you need to consult with. If you have already seen one, then I would recommend a second opinion by another one. Read more...